Gaussian fluctuations of eigenvalues in the GUE
2005 (English)In: Annales de l'Institut Henri Poincare, (B) Probabilites et Statistiques, ISSN 0246-0203, Vol. 41, no 2, 151-178 p.Article in journal (Refereed) Published
Under certain conditions on k we calculate the limit distribution of the kth largest eigenvalue, x(k), of the Gaussian Unitary Ensemble (GUE). More specifically, if n is the dimension of a random matrix from the GUE and k is such that both n - k and k tends to infinity as n -> infinity then x(k) is normally distributed in the limit. We also consider the joint limit distribution of x(k1) < center dot center dot center dot < x(k) where we require that n - k(i) and k(i), 1 <= i <= m, tends to infinity with n. The result is an m-dimensional normal distribution
Place, publisher, year, edition, pages
2005. Vol. 41, no 2, 151-178 p.
Limit distribution; Random matrices
IdentifiersURN: urn:nbn:se:kth:diva-7024DOI: 10.1016/j.anihpb.2004.04.002ISI: 000227724900002ScopusID: 2-s2.0-14544296548OAI: oai:DiVA.org:kth-7024DiVA: diva2:11900
QC 201007162007-04-202007-04-202010-07-16Bibliographically approved